# SDR SWIA201439493

- Difficulty date: October 14, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 30,095 hours, 24,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST SECTION OF EMERGENCY LIGHTS DO NOT FULLY ILLUMINATE.  R & R FIRST SECTION OF EMERGENCY LIGHTING.  OPS CHECK GOOD AT THIS TIME.
